Select the search type
  • Site
  • Web
Go

Answers from the BJC Experts

Ask the BJC Expert allows you to get the answers you need about a variety of health, medicine and exercise issues to help you live a more healthy life.

Please browse the most recent questions below or use the search the questions feature to see if the answer to your question is already given. If not, please submit a new question for our experts.

CVS was no longer a preferred provider so we switched to Publix. My husband takes citalopram and bupropion for anxiety. Everything was great at CVS but about 3 weeks into the Publix prescriptions he showed absolutely no desire for sex. It was never like this before and the only thing we can attribute it to is different brand of generic meds. Is this possible? Please help, we need our sex life back!

Both the citalopram (Celexa) and bupropion (Wellbutrin) are generics. These are made by many different companies. Even though the active ingredient is the same, the other products that go into making a tablet can be different. These additives can sometimes affect the way these drugs are absorbed or work. Side effects can be worse with one manufacturer verses a different one.

I would suggest finding out the manufacture of the previous generics your husband got from CVS and then go to the other pharmacy and ask them to obtain this product for your husband.

4901 Forest Park Avenue
St. Louis, Missouri 63108
314.286.2000
Copyright © 1997- 2021 BJC HealthCare. All Rights Reserved.